# SDR CALA2022082402146

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 65,459 hours, 28,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Leaking
- Location: Dr 2l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 2L LEAKOUTSIDE VISIBLE AFT LOWER CORNER UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  CHECK DOOR 2L PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  CHECK DOOR 2L UPDATED ITEM TO EFS , SEE LOG 9352804 FOR ON CALL MAINTENANCE SEAL SEAL ACTION LOCKED FOR FERRY UNLOCKED DOOR EDGE DAMAGE/ DEPTH=.82,WIDTH=1.75,LENGTH=8.85. FOR LIMITS REMOVED SECTION OF SEAL CARRIER. SOURCED REPAIR MATERIAL REF SRM 52-10-00-300-003 FIG 1 . DBLR REMOVED DAMAGED AREA REF SRM 52-10-00-300-003 UPDATING FOR SOURCED MATERIAL PO #''S VERIFICATION. SEE IMAGES REF SRM 52-10-00-283-002 FIG#13. SEE IMAGES. PO# 9086376 . SHIM/FILLER PO# 5538779. ADD EMP:U105484 VERIFIED SOURCE MATIERIAL AS P.O. 5538779 FOR .100" AND P.O. 9086376 FOR .125" BOTH ALCLAD 2024-T3. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN STARTED TO MFG RPR DBLR AND SHIMS PER SRM 52-10-00-300-003. FINISHED MANUFACTURING FILLER, DOUBLER AND SHIM. CONTINUED FINAL DRILLED, COUNTERSUNK AND TRIMED ALL PIECES. READY FOR UPDATED MAA CODE TO FIX FOR WTLB PRT DISPLAY ERROR TROUBLSHOOTIN PICKED UP SEVERAL EXISTING FASTNER HOLES TO LOCATE DBLR. DRILLING DOUBLER AND FINISHED DRILLING SEAL RETAINER. REF SRM PAINT. G 52-10-00-300-003.
